# SDR CKSA96191

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45932
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lockout Cylinder
- Condition: Reqd Service
- Location: Te Flap Syst
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

WHEN 35 DEGREES FLAPS WERE SELECTED, FLAPS CAME DOWN TO 25 DEGREES, MISSED APPROACH.  SELECTED FLAPS 35 DEGREES, FLAPS CAME DOWN TO 25 DEGREES UNTIL AIRCRAFT SLOWED TO 145 KIAS, THEN FLAPS LOWERED TO 35 DEGREES.  BLED AND SERVICED FLAP LOCKOUT CYLINDER PER MM 27-28-0, FLAPS OPS CHECK NORMAL PER MM 27-24-0.
